MathSciNet Relay Station
MathSciNet bibliographic data
MR2112861 (2006k:90096) 90C22 (15A48 90C20 91B28)
Malick, Jérôme A dual approach to semidefinite least-squares problems. SIAM J. Matrix Anal. Appl. 26 (2004), no. 1, 272–284 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement